Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On some ideals of nest algebras

Authors: Cheng Jun Hou and De Guang Han
Journal: Proc. Amer. Math. Soc. 123 (1995), 3449-3453
MSC: Primary 47D25
MathSciNet review: 1285996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to characterize the relations of some ideals of a nest algebra such as the Jacobson radical $ {R_\mathcal{N}}$, Larson strong radical $ R_\mathcal{N}^\infty $, and ideal $ \mathcal{G}$, and to describe all the ideals between $ {R_\mathcal{N}}$ and $ \mathcal{G}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25

Additional Information

Keywords: Nest algebra, ideals, Jacobson radical, Larson strong radical
Article copyright: © Copyright 1995 American Mathematical Society